Alert archive / South Dakota / Wind Chill Warnings in 2017
Wind Chill Warning 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill warning at Dec 25, 2017, 1:26 PM CST for 16 counties in South Dakota. It took effect at Dec 26, 2017, 12:00 AM CST. It was in force for 12 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 25, 2017, 1:26 PM CST (19:26 UTC)
- In effect from
- Dec 26, 2017, 12:00 AM CST
- Expired
- Dec 26, 2017, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Campbell County, SD, Clark County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 53 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 5:33 AM CST | EXTR WIND CHILL -37 | 16 W Polo, SD | |
| Dec 26, 6:06 AM CST | EXTR WIND CHILL -43 | 11 S Bullhead, SD | MESONET STATION GRRS2, BULLHEAD 10 S. |
| Dec 26, 6:15 AM CST | EXTR WIND CHILL -43 | 10 W Long Lake, SD | MESONET STATION LLKS2, EUREKA 13 ENE. |
| Dec 26, 6:34 AM CST | EXTR WIND CHILL -37 | 6 Ssw Peever, SD | |
| Dec 26, 6:44 AM CST | EXTR WIND CHILL -39 | 6 W Henry, SD | |
| Dec 26, 6:52 AM CST | EXTR WIND CHILL -35 | 1 Ene Mobridge, SD | ASOS STATION MBG, MOBRIDGE MUNI AP. |
| Dec 26, 7:26 AM CST | EXTR WIND CHILL -35 | 3 Ese Aberdeen, SD | |
| Dec 26, 7:41 AM CST | EXTR WIND CHILL -35 | 6 E Danforth, SD | |
| Dec 26, 7:55 AM CST | EXTR WIND CHILL -35 | 7 Ne Langford, SD | |
| Dec 26, 8:04 AM CST | EXTR WIND CHILL -36 | 5 E Orient, SD | |
| Dec 26, 8:14 AM CST | EXTR WIND CHILL -40 | Cravens Corner, SD | |
| Dec 26, 8:14 AM CST | EXTR WIND CHILL -39 | 1 Ne Ridgeview, SD | |
| Dec 26, 8:14 AM CST | EXTR WIND CHILL -39 | 2 N Herreid, SD | |
| Dec 26, 8:14 AM CST | EXTR WIND CHILL -35 | Mellette, SD | |
| Dec 26, 8:45 AM CST | EXTR WIND CHILL -35 | Gettysburg, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 121 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
723 WWUS43 KABR 251926 AAB WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Aberdeen SD 126 PM CST Mon Dec 25 2017 ...Bitterly Cold Wind Chills Tonight... SDZ003>011-015>019-260730- /O.NEW.KABR.WC.W.0002.171226T0600Z-171226T1800Z/ /O.EXT.KABR.WC.Y.0010.000000T0000Z-171226T0600Z/ Corson-Campbell-McPherson-Brown-Marshall-Roberts-Walworth-Edmunds- Day-Dewey-Potter-Faulk-Spink-Clark- Including the cities of McIntosh, Herreid, Eureka, Aberdeen, Britton, Sisseton, Mobridge, Ipswich, Webster, Isabel, Gettysburg, Faulkton, Redfield, and Clark 126 PM CST Mon Dec 25 2017 /1226 PM MST Mon Dec 25 2017/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY... * WHAT...Dangerously cold wind chills expected. Very cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 35 below zero to 40 below zero late tonight. * WHERE...Portions of north central and northeast South Dakota. * WHEN...For the Wind Chill Warning, from midnight CST /11 PM MST/ tonight to noon CST /11 AM MST/ Tuesday. For the Wind Chill Advisory, until midnight CST /11 PM MST/ tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ SDZ036-037-260730- /O.UPG.KABR.WC.Y.0010.171226T0600Z-171226T1800Z/ /O.NEW.KABR.WC.W.0002.171226T0600Z-171226T1800Z/ Hyde-Hand- Including the cities of Highmore and Miller 126 PM CST Mon Dec 25 2017 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WHAT...Dangerously cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 25 below zero to 40 below zero. * WHERE...Hyde and Hand Counties. * WHEN...From midnight tonight to noon CST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ MNZ039-046-SDZ020>023-260730- /O.CON.KABR.WC.Y.0010.000000T0000Z-171226T1800Z/ Traverse-Big Stone-Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Watertown, Milbank, Hayti, and Clear Lake 126 PM CST Mon Dec 25 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 35 below zero. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...Until noon CST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ SDZ033>035-045-048-051-260730- /O.CON.KABR.WC.Y.0010.171226T0600Z-171226T1800Z/ Stanley-Sully-Hughes-Jones-Lyman-Buffalo- Including the cities of Mission Ridge, Onida, Pierre, Murdo, Kennebec, and Fort Thompson 126 PM CST Mon Dec 25 2017 /1226 PM MST Mon Dec 25 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 30 below zero. * WHERE...Portions of central South Dakota. * WHEN...From midnight CST /11 PM MST/ tonight to noon CST /11 AM MST/ Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
3 follow-up statements
189 WWUS43 KABR 260549 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 1149 PM CST Mon Dec 25 2017 SDZ003>011-015>019-261400- /O.EXP.KABR.WC.Y.0010.000000T0000Z-171226T0600Z/ /O.CON.KABR.WC.W.0002.171226T0600Z-171226T1800Z/ Corson-Campbell-McPherson-Brown-Marshall-Roberts-Walworth-Edmunds- Day-Dewey-Potter-Faulk-Spink-Clark- Including the cities of McIntosh, Herreid, Eureka, Aberdeen, Britton, Sisseton, Mobridge, Ipswich, Webster, Isabel, Gettysburg, Faulkton, Redfield, and Clark 1149 PM CST Mon Dec 25 2017 /1049 PM MST Mon Dec 25 2017/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Dangerously cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 30 below zero to 40 below zero. * WHERE...Portions of north central and northeast South Dakota. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ Tuesday. For the Wind Chill Advisory, at midnight CST /11 PM MST/ tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ SDZ036-037-261400- /O.CON.KABR.WC.W.0002.171226T0600Z-171226T1800Z/ Hyde-Hand- Including the cities of Highmore and Miller 1149 PM CST Mon Dec 25 2017 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Dangerously cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 25 below zero to 40 below zero. * WHERE...Hyde and Hand Counties. * WHEN...Until noon CST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ SDZ033>035-045-048-051-261400- /O.CON.KABR.WC.Y.0010.171226T0600Z-171226T1800Z/ Stanley-Sully-Hughes-Jones-Lyman-Buffalo- Including the cities of Mission Ridge, Onida, Pierre, Murdo, Kennebec, and Fort Thompson 1149 PM CST Mon Dec 25 2017 /1049 PM MST Mon Dec 25 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 30 below zero. * WHERE...Portions of central South Dakota. * WHEN...Until noon CST /11 AM MST/ Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ MNZ039-046-SDZ020>023-261400- /O.CON.KABR.WC.Y.0010.000000T0000Z-171226T1800Z/ Traverse-Big Stone-Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Watertown, Milbank, Hayti, and Clear Lake 1149 PM CST Mon Dec 25 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 35 below zero. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...Until noon CST Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ TMT
170 WWUS43 KABR 261232 WSWABR URGENT - WINTER WEATHER MESSAGE National Weather Service Aberdeen SD 632 AM CST Tue Dec 26 2017 SDZ003>011-015>019-036-037-261800- /O.CON.KABR.WC.W.0002.000000T0000Z-171226T1800Z/ Corson-Campbell-McPherson-Brown-Marshall-Roberts-Walworth-Edmunds- Day-Dewey-Potter-Faulk-Spink-Clark-Hyde-Hand- Including the cities of McIntosh, Herreid, Eureka, Aberdeen, Britton, Sisseton, Mobridge, Ipswich, Webster, Isabel, Gettysburg, Faulkton, Redfield, Clark, Highmore, and Miller 632 AM CST Tue Dec 26 2017 /532 AM MST Tue Dec 26 2017/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills expected. The dangerously cold wind chills will cause frostbite in as little as 10 minutes to exposed skin. Expect wind chills to range from 30 below zero to 40 below zero. * WHERE...Portions of central, north central and northeast South Dakota. * WHEN...Until noon CST /11 AM MST/ today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frost bite can occur quickly and even hypothermia or death if precautions are not taken. $$ MNZ039-046-SDZ020>023-033>035-045-048-051-261800- /O.CON.KABR.WC.Y.0010.000000T0000Z-171226T1800Z/ Traverse-Big Stone-Codington-Grant-Hamlin-Deuel-Stanley-Sully- Hughes-Jones-Lyman-Buffalo- Including the cities of Wheaton, Ortonville, Watertown, Milbank, Hayti, Clear Lake, Mission Ridge, Onida, Pierre, Murdo, Kennebec, and Fort Thompson 632 AM CST Tue Dec 26 2017 /532 AM MST Tue Dec 26 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 30 below zero. * WHERE...Portions of central and northeast South Dakota and west central Minnesota. * WHEN...Until noon CST /11 AM MST/ today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ JT
763 WWUS43 KABR 261803 AAA WSWABR URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Aberdeen SD 1203 PM CST Tue Dec 26 2017 SDZ003>011-015>019-036-037-261915- /O.EXP.KABR.WC.W.0002.000000T0000Z-171226T1800Z/ Corson-Campbell-McPherson-Brown-Marshall-Roberts-Walworth-Edmunds- Day-Dewey-Potter-Faulk-Spink-Clark-Hyde-Hand- Including the cities of McIntosh, Herreid, Eureka, Aberdeen, Britton, Sisseton, Mobridge, Ipswich, Webster, Isabel, Gettysburg, Faulkton, Redfield, Clark, Highmore, and Miller 1203 PM CST Tue Dec 26 2017 /1103 AM MST Tue Dec 26 2017/ ...WIND CHILL WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... Temperatures have risen across the region this morning. Some isolated locations may still see occasional wind advisory criteria this afternoon, but most areas will not experience wind chills below -25F again until late tonight. $$ MNZ039-046-SDZ020>023-033>035-045-048-051-261915- /O.EXP.KABR.WC.Y.0010.000000T0000Z-171226T1800Z/ Traverse-Big Stone-Codington-Grant-Hamlin-Deuel-Stanley-Sully- Hughes-Jones-Lyman-Buffalo- Including the cities of Wheaton, Ortonville, Watertown, Milbank, Hayti, Clear Lake, Mission Ridge, Onida, Pierre, Murdo, Kennebec, and Fort Thompson 1203 PM CST Tue Dec 26 2017 /1103 AM MST Tue Dec 26 2017/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... Temperatures have risen across the region this morning. Some isolated locations may still see occasional wind advisory criteria this afternoon, but most areas will not experience wind chills below -25F again until late tonight. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill warning went out at Dec 25, 11:49 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 25, 11:49 AM CST, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1149 AM CST Mon Dec 25 2017
.UPDATE...
Issued at 1015 AM CST Mon Dec 25 2017
Forecast is on track this morning. Will allow the wind chill
advisory to run its course as many locations remain entrenched in
the frigid air. No major changes are planned.
&&
.SHORT TERM...(Today through Wednesday Afternoon)
Issued at 416 AM CST Mon Dec 25 2017
Winds chills over the next 36 hours will be the main issue in the
short term. Arctic air is filtering into the area with temps at
10Z in the single digits on either side of zero. With 15 to 25
mph sustained winds, apparent temperatures are 15 below, to 25
degrees below zero. The coldest readings are occurring along the
ND/SD border. Based on current wind speeds and temperatures, will
extend the areal coverage of the wind chill headline to include
the eastern half of the CWA. Apparent temperatures should improve
to the teens below zero this afternoon. Highs today should only
reach the single digits above zero. With the cold airmass in place
tonight, lows should fall into the teens below zero over a good
portion of the CWA. The bitter cold airmass, along with light,
northwesterly winds should produce winds chill values of 25 below,
to 35 degrees below zero tonight through Tuesday morning. With
these expected values, will issue a wind chill adv for tonight
through 18Z Tuesday for the entire CWA.
The Arctic high pressure will push east of the region on Wednesday
with weak WAA developing over this CWA. While highs will reach
the upper single digits and mid teens on Wednesday, these readings
are still 15 degrees below normal.
.LONG TERM...(Wednesday Evening through Sunday)
Issued at 416 AM CST Mon Dec 25 2017
Still looks like northwest flow aloft for most of the period and
looks to be a couple periods of waa-forced light snow potential
between Wednesday night and Sunday. The snow chances Wednesday night
into Thursday are positioned over far eastern South Dakota into
Minnesota, while the snow chances over the weekend, at this point, a
centered moreso across western/central South Dakota. Models continue
a subtle cooling trend beyond Thursday, returning to (per ensemble
output) 2 standard deviations below climo normal for temps.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1145 AM CST Mon Dec 25 2017
VFR conditions are expected to prevail through the period. KPIR
may see some MVFR clouds stream off of the Missouri River on
northwest flow, but these will be intermittent.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Wind Chill Advisory until noon CST /11 AM MST/ today for
SDZ003>011-017>023-037.
Wind Chill Advisory from 6 PM CST /5 PM MST/ this evening to
noon CST /11 AM MST/ Tuesday for SDZ003>011-015>023.
Wind Chill Advisory from midnight CST /11 PM MST/ tonight to
noon CST /11 AM MST/ Tuesday for SDZ033>037-045-048-051.
MN...Wind Chill Advisory until noon CST today for MNZ039-046.
Wind Chill Advisory from 6 PM this evening to noon CST Tuesday
for MNZ039-046.
&&
UPDATE...Wise
SHORT TERM...SD
LONG TERM...Dorn
AVIATION...WiseHazardous weather outlook, Dec 25, 4:47 AM CST, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 447 AM CST Mon Dec 25 2017 MNZ039-046-SDZ003>011-017>023-037-261100- Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall- Roberts-Walworth-Edmunds-Day-Faulk-Spink-Clark-Codington-Grant- Hamlin-Deuel-Hand- 447 AM CST Mon Dec 25 2017 /347 AM MST Mon Dec 25 2017/ This Hazardous Weather Outlook is for portions of west central Minnesota, central South Dakota, north central South Dakota, and northeast South Dakota. .DAY ONE...Today and Tonight Wind chills of 25 below, to 35 degrees below zero are expected this morning. There should be a brief reprieve before bitter cold wind chills return tonight. Wind chill values of 25 below to 35 degrees below zero are expected tonight through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Winds chills of 25 below, to 35 degrees below zero are expected Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. SDZ015-016-033>036-045-048-051-261100- Dewey-Potter-Stanley-Sully-Hughes-Hyde-Jones-Lyman-Buffalo- 447 AM CST Mon Dec 25 2017 /347 AM MST Mon Dec 25 2017/ This Hazardous Weather Outlook is for portions of central South Dakota and north central South Dakota. .DAY ONE...Today and Tonight Wind chill values of 25 below to 35 degrees below zero are expected tonight through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Winds chills of 25 below, to 35 degrees below zero are expected Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. SD
In the hours before
Local storm report, Dec 25, 7:31 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
731 AM CST MON DEC 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM EXTR WIND CHILL 8 W LONG LAKE 45.84N 99.37W
12/25/2017 M-37 F MCPHERSON SD MESONET
SAND LAKE RAWS.
&&
TMKLocal storm report, Dec 25, 9:14 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
914 AM CST MON DEC 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM EXTR WIND CHILL 10 S BULLHEAD 45.62N 101.08W
12/25/2017 M-37 F CORSON SD PUBLIC
GRAND RIVER RAWS.
&&
TMKThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:09 AM CST | Wind Chill Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 32 hr |
Nearby
Wind Chill Warnings in South Dakota, 2017Every wind chill warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.